# SDR AALA20141025001

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 81,581 hours, 44,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY EMER EXIT SIGN INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR AFT STAIRWAY EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
